CVS Health Nighttime Cold & Flu Multi-Symptom Relief Liquid, 6 OZ
5.0
(32)




How to get it
Details
CVS Health Nighttime Cold & Flu Multi-Symptom Relief Liquid, 6 OZ
6.00 OZ, 0.49 lbs. Item # 415854
If you are struggling with a cold or flu, you want to find relief as quickly as possible. Being able to get a good night's sleep will not only help you feel better, but it can also help you to recover more quickly because you got enough sleep. CVS Health Nighttime Cold & Flu, Multi-Symptom 6OZ is a great medicine that can help you to feel as good as possible and help you to get some much-needed sleep. This medicine contains acetaminophen, which can help to reduce your fever and get rid of body aches, headaches, and other types of pain. You will also find that this medicine causes significant drowsiness. This is why it is generally best to take it either just before bed or when you are able to take a nap. Either way, you will be glad that you are able to get some sleep while also enjoying some relief from the many different types of symptoms that you may experience due to a cold or the flu. You can buy this medicine at CVS.com and have it shipped right to your house. Stock up on this me Fast relief from cold and flu symptoms
Safe for ages 12 and over
Compare to ingredients in Mucinex® Nightshift Cold & Flu
Reduces fever
Eases body aches
Safe for ages 12 and over
Compare to ingredients in Mucinex® Nightshift Cold & Flu
Reduces fever
Eases body aches
Concern | Cold & flu |
---|---|
Form | Liquid |
Product type | Cold & flu treatments |
Quantity | 1-20 oz |
Symptopm | Multi-symptom |
Ingredients
See the full list of product ingredients on the product label. Please see the full list of product ingredients on the product label. Inactive Ingredients: Anhydrous Citric Acid, Ascorbic Acid, Edetate Disodium, FD&C Blue No.1, FD&C Red No. 40, Flavors, Glycerin, Propyl Gallate, Propylene Glycol, Purified Water, Sodium Benzoate, Sodium Site Rate, Sorbitol, Sucralose, Xanthan Gum.
Directions
See directions below. Do not take more than directed
Do not take more than four doses in any 24 hour period
Measure only with dosing cup provided
Do not use dosing cup with other products
Dosing as follows or as directed by a doctor
Adults and children 12 years of age and older: 20 mL
Children under 12 years of age: do not use
Do not take more than four doses in any 24 hour period
Measure only with dosing cup provided
Do not use dosing cup with other products
Dosing as follows or as directed by a doctor
Adults and children 12 years of age and older: 20 mL
Children under 12 years of age: do not use
Warnings
Allergy alert: acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening, blisters, rash. If this skin reaction occurs, stop use and seek medical help right away. Sore throat warning: if sore throat is severe, persists for more than two days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist. If you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for two weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take: More than 4,000 mg in 24 hours, which is the maximum daily amount.
With other drugs containing acetaminophen
3 or more alcoholic drinks daily while using this product
With other drugs containing acetaminophen
3 or more alcoholic drinks daily while using this product
From CVS Health
*Customer reviews and ratings solely reflect the views and opinions of the individual contributors and are not created or endorsed by CVS Pharmacy. Please review the product labeling and consult with your doctor with any health or medical questions.
CVS Health Nighttime Cold & Flu Multi-Symptom Relief Liquid, 6 OZ
5.0
(32)